# SDR COEA2011021829805

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53172225207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / COE / LEVEL 2 CORROSION: RT CREASE BEAM WEB LOWER SURFACE BETWEEN FRAMES 12 & 13 HAS CORROSION. (LENGTH 5.7", WIDTH 2.6", DEPTH .011").  REMOVED RT CREASE BEAM WEB AND REPLACED WITH OEM PART IAW ATR72 SRM.
